# SDR CA971021008

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355900575
- Condition: High Resistance
- Location: Zone 2 Nr1 Eng
- Part time: 1,258 hours
- Component: 355900
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING FLIGHT FIRE WARNING FOR NR1 ENGINE ZONE 2 CAME ON. PRECAUTIONARY SHUT DOWN OF NR1 ENGINE CARRIED OUT AND BOTH LEFT HAND FIRE BOTTLES DISCHARGED. SUBSEQUENT MAINTENANCE ACTION FOUND FIRE SENSE ELEMENT AT FAULT. ELEMENT AND DISCHARGED FIRE BOTTLES REPLACED.
